CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
Uniqueness of twisted linear periods and twisted Shalika periods 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 卷号: 63, 期号: 1, 页码: 1-22
Authors:  Chen, Fulin;  Sun, Binyong
Favorite  |  View/Download:70/0  |  Submit date:2020/05/24
linear period  Shalika model  irreducible representation  uniqueness  generalized function  
uniquenessoftwistedlinearperiodsandtwistedshalikaperiods 期刊论文
sciencechinamathematics, 2020, 卷号: 63, 期号: 1, 页码: 1-22
Authors:  Chen Fulin;  Sun Binyong
Favorite  |  View/Download:68/0  |  Submit date:2020/05/24
Twisted Gamma-Lie algebras and their vertex operator representations 期刊论文
JOURNAL OF ALGEBRA, 2015, 卷号: 442, 页码: 202-232
Authors:  Chen, Fulin;  Tan, Shaobin;  Wang, Qing
Favorite  |  View/Download:62/0  |  Submit date:2018/07/30
Twisted Gamma-Lie algebra  Vertex operator representation  
Uniqueness of Rankin-Selberg Periods 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2015, 期号: 14, 页码: 5849-5873
Authors:  Chen, Fulin;  Sun, Binyong
Favorite  |  View/Download:54/0  |  Submit date:2018/07/30